Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at May 5, 2021, 8:39 PM EDT for Palm Beach County, Florida. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2021, 8:39 PM EDT (00:39 UTC)
- Expired
- May 5, 2021, 9:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 140 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
570
WWUS82 KMFL 060039
SPSMFL
Special Weather Statement
National Weather Service Miami FL
839 PM EDT Wed May 5 2021
FLZ067-060130-
Inland Palm Beach County FL-
839 PM EDT Wed May 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 930 PM EDT...
* At 839 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Pahokee to Lake Harbor. Movement was east at 15 mph.
* Nickel size hail, funnel clouds, and winds in excess of 45 mph
possible with these storms.
* Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Lake Harbor and Fremd
Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2696 8061 2696 8043 2668 8062 2663 8088
2670 8089 2680 8083 2679 8082 2691 8070
2694 8069 2697 8061
TIME...MOT...LOC 0039Z 248DEG 11KT 2683 8074 2671 8082
$$
RAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at May 5, 7:46 PM EDT, 53 minutes earlier.
Area forecast discussion, May 5, 7:46 PM EDT, 53 minutes before
Area Forecast Discussion National Weather Service Miami FL 746 PM EDT Wed May 5 2021 .AVIATION(00Z TAFS)... VFR conditions are anticipated through tonight, except over portions of the interior where ISLD/SCT convection lingers, as locally higher wind gusts and reductions to CIGs/VIS are possible. For tomorrow, a robust Atlantic sea-breeze is expected to develop and interact with the tail end of a weak cold front, allowing for increasing SHRA/TSRA chances across the region. The timing appears to be around 19-23Z, with highest coverage/intensity likely near PBI, FLL, and FXE. Winds SSW becoming SSE by tomorrow afternoon. && .UPDATE... Slow moving convection lingers over the interior, particularly over Glades and Hendry Counties. The main threats with these storms are locally higher wind gusts, small hail, and localized flooding. Storm coverage is anticipated to be sparse region-wide by about 9-10pm LST. Tomorrow, the threat area will shift towards the eastern half of the CWA, as a robust Atlantic sea-breeze interacts with the tail end of a weak cold front. Strong storms are possible over the east coast metro region, and a few severe thunderstorms cannot be ruled out. For any thunderstorms that do develop, the primary threats will be strong (possibly severe) wind gusts, hail, and localized flooding. .PREV DISCUSSION... (Issued 410 PM EDT Wed May 5 2021) SHORT TERM (Rest of Today through Thursday)... Rest of Today and Tonight... Surface high pressure across the western Atlantic and ridging aloft will help suppress convection this afternoon. Showers and storms are still in the forecast, with the highest chances across inland areas and the Lake Region, including southern Palm Beach County and far northern Broward County, though the aforementioned ridging/high will limit significant vertical growth. GOES-16 water vapor imagery also shows some dry air in the low-mid levels, with a sounding measured PW of 1.25 inches. After RAOB analysis of MFL's 05/12Z sounding, forecast convective parameters are in good shape, with DCAPE ~2500 J/kg and CAPE ~2500 J/kg. Fortunately with the aforementioned ridging and infiltration of somewhat drier air, coverage should be on the isolated side despite the favorable parameters. With SW mid-level steering flow, any convection that does develop this afternoon along sea breeze boundaries/interactions will progress eastward towards the east coast. Meso-models are suggesting at thunderstorm development across the interior, Lake Region, and southern Palm Beach County/northern Broward County. Did increase PoPs across the nearshore coastal waters of Palm Beach and Broward counties due to the eastern progression and also capped PoPs at 35 percent and PoT thunder at 20 percent for the remainder of the afternoon. Shower and thunderstorm activity will taper off as the evening progresses, leading to mostly dry conditions for the rest of Wednesday night. However, keeping silent PoPs ~10 to 14 percent over the Atlantic waters. With the ongoing wildfire down in southern Miami- Dade County, there could be some patchy smoke across portions of Miami-Dade County once again during the overnight hours as the winds become light and variable. Any patchy smoke should start to dissipate as the winds begin to increase early Thursday morning. Thursday... Queue the weather pattern shift for Thursday as a mid-upper level trough is forecast to trek across the SE CONUS while a cold front sluggishly approaches South FL. This will flatten the persistent ridge over the region. Winds across the area will veer to a S to SW direction as the frontal boundary progresses closer. Models are still suggesting on both the Gulf and Atlantic sea breeze to form Thursday afternoon. This in combination with the aforementioned trough and front will enhance instability across South FL, especially for inland and eastern locations of the CWA where the seabreezes will provide stronger low-level convergence and focus for ascent. With SW to WSW mid-level steering flow at ~20 to 25 kt, convection that forms due to sea breeze interactions and boundary collisions will be swept eastward and once again towards the east coast metro areas. Capped PoPs at 80 percent for the time being. Looking at several severe weather parameters for tomorrow afternoon, most are conducive for strong to severe storms to develop: -Forecast CAPE and DCAPE ~1500 J/kg and ~1400 J/kg, respectively -500 mb temps in the ~-8.0 to -9.0 degrees C range -Mid-level lapse rates steepening into the ~-6.0 to -7.0 range (can become even steeper depending on how much diurnal heating/sunshine peeks through the increasing cloud cover) -0-3km SRH values ~85 m2/s2 These parameters will aid in updraft intensity/development, strong downbursts/microbursts, hail, frequent lightning, funnel clouds, and heavy rainfall. The addition of models hinting at the possibility of a vort maxima passing through will further aid in storm development during the afternoon hours. As a result, the Storm Prediction Center (SPC) has placed the eastern half of South FL in a Marginal Risk area for severe thunderstorms Thursday into Friday morning. Depending how models evolve this could change, so keep up with the forecast! Main hazards with any strong to severe storm will be frequent lightning, borderline severe hail, strong to damaging wind gusts, and localized flooding. High temperatures on Thursday will be another scorcher, with highs in the low to mid 90s and heat indices in the upper-90s to low-100s. LONG TERM (Thursday Night through Wednesday)... Key Messages: 1) Enhanced fire weather conditions could become possible on Friday and Saturday afternoons, especially across southwest Florida where relative humidity values could fall to critical thresholds. 2) Low-end shower and thunderstorm chances will continue throughout the extended forecast period, with the highest chances being on Friday afternoon across the east coast. From Thursday night into Friday, a large-scale eastern CONUS trough will begin shifting eastward into the western Atlantic waters as a mid-level jet streak ejects northeastward out of the base of the trough. DCVA in the exit region of the jet streak will foster surface cyclogenesis over the western Atlantic waters, allowing the previously mentioned cold front to move through South Florida by Saturday, though it could linger over the Florida Straits. The cold front will be slow to depart the area, and lingering moisture in the boundary layer combined with daytime heating could allow for scattered showers and a few thunderstorms to develop on Friday -- especially along the east coast where an enhanced sea breeze will provide mesoscale ascent coincident with the lingering surface boundary. Subsidence induced post-frontal drying (behind the surface front) combined with daytime heating could support enhanced fire weather conditions on Friday and Saturday afternoons as relative humidity values drop into the middle to upper 30s across southwest Florida. There is a substantial spread amongst the global model solutions regarding dewpoints behind the cold front, though present indications are that locally critical conditions will be possible. By this weekend, easterly flow and increasing boundary-layer moisture will return to South Florida, favoring overnight/morning convection along the east coast and adjacent Atlantic waters, spreading to the western areas during the day. Beyond this weekend, a surface high over the western Atlantic waters will continue progressing eastward ahead of the next approaching frontal system -- supporting southerly flow and positive low- level theta-E advection across South Florida. These factors combined with diurnal sea breeze development will support continued rain and thunderstorm chances each day. AVIATION(18Z TAFS)... The weather will remain dry over South Florida TAF sites through tonight before VCSH conditions Thursday morning. VCTS is then forecasted for the east coast TAF sites after 19Z on Thursday. The ceiling and vis should remain in VFR conditions, but could fall down into the MVFR or even IFR conditions with any shower or storm that does develop on Thursday. MARINE... An area of high pressure continues to dominate the weather pattern over the Atlantic and Gulf waters for the rest of today, allowing for the S to SE flow to continue. Winds will become more S to SW as Thursday progresses due to an approaching cold front. This will help to increase the chances of showers and thunderstorms by Thursday afternoon and evening over the local waters. Some of the storms that develop can be strong to severe, with frequent lightning, waterspouts, strong hail, and winds possible. Behind the front, winds will gradually shift around to the ENE over the weekend with possible cautionary conditions across the Atlantic and Gulf waters. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 91 74 90 / 10 40 30 30 West Kendall 74 92 72 91 / 10 30 20 30 Opa-Locka 75 92 72 90 / 10 40 30 30 Homestead 74 89 72 90 / 0 30 20 30 Fort Lauderdale 77 90 74 89 / 20 40 40 30 N Ft Lauderdale 77 89 73 88 / 30 50 40 30 Pembroke Pines 75 92 73 90 / 20 40 40 30 West Palm Beach 75 89 72 87 / 20 60 40 30 Boca Raton 76 90 72 88 / 20 50 40 30 Naples 74 89 74 87 / 10 20 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Update/Aviation...Bhatti Tonight/Thursday and Marine...Fell Thursday Night through Wednesday...Weinman Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, May 5, 4:09 PM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 409 PM EDT Wed May 5 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 060815- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 409 PM EDT Wed May 5 2021 ...Scattered Thunderstorms This Afternoon/Evening Over Interior... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: Isolated to scattered thunderstorms are possible this afternoon over the interior, particularly near Lake Okeechobee region and southern Palm Beach/northern Broward counties. The primary hazards are lightning and gusty winds. Visibilities: Patchy smoke is possible in southern Miami-Dade County in association with a recent wildfire. This could reduce visibilities, particularly after sunset. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY The chances of thunderstorms will increase on Thursday afternoon into Friday across the region as a cold front slowly moves across South Florida. Strong to isolated severe thunderstorms are possible on Thursday afternoon and Thursday evening across the east coast metro area as well as portions of the interior. The strongest storms could produce strong gusty winds, hail, and occasional/frequent lightning. Localized flooding will also be possible across portions of the east coast metro areas Thursday afternoon and Thursday evening. The risk of rip currents will begin to increase again this upcoming weekend across the Atlantic Coast beaches as east to southeasterly flow increases. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, May 5, 6:58 PM EDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Miami FL
658 PM EDT Wed May 5 2021
FLZ063-052330-
Glades FL-
658 PM EDT Wed May 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST GLADES COUNTY UNTIL 730 PM
EDT...
* At 657 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 10 miles west of Venus, or 12 miles
west of Palmdale. This storm was nearly stationary.
* Small hail, excessive cloud-to-ground lightning, and winds in
excess of 45 mph possible with this storm.
* This storm will remain over mainly rural areas of west central
Glades County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Persons participating in outdoor activities should seek sturdy
shelter until this storm passes. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2703 8133 2689 8141 2692 8156 2703 8156
2703 8134 2704 8134 2704 8133
TIME...MOT...LOC 2257Z 200DEG 1KT 2701 8150
RAGSpecial weather statement, May 5, 7:03 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Miami FL
703 PM EDT Wed May 5 2021
FLZ063-066-052345-
Hendry FL-Glades FL-
703 PM EDT Wed May 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND
SOUTHWESTERN GLADES COUNTIES UNTIL 745 PM EDT...
* At 703 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Ortona, or 8 miles east of
Labelle, moving northeast at 15 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Labelle, Lakeport, Palmdale, Port La Belle and Ortona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2696 8107 2669 8125 2676 8143 2689 8141
2703 8133 2703 8127
TIME...MOT...LOC 2303Z 203DEG 11KT 2680 8131
SB/RAGSpecial weather statement, May 5, 7:15 PM EDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Miami FL 715 PM EDT Wed May 5 2021 FLZ066-067-071-060000- Inland Broward County FL-Hendry FL-Inland Palm Beach County FL- 715 PM EDT Wed May 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 800 PM EDT... * At 714 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Rotenberger Wildlife Refuge, or 21 miles south of Lake Harbor, moving northeast at 15 mph. * Small hail and winds in excess of 45 mph possible with this storm. * Locations impacted include... Holey Land Wildlife Refuge and Rotenberger Wildlife Refuge. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2627 8081 2632 8101 2660 8093 2649 8065 TIME...MOT...LOC 2314Z 203DEG 11KT 2638 8088 SB/RAG
Special weather statement, May 5, 7:40 PM EDT, 59 minutes before
Special Weather Statement National Weather Service Miami FL 740 PM EDT Wed May 5 2021 FLZ063-066-060015- Hendry FL-Glades FL- 740 PM EDT Wed May 5 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND SOUTHWESTERN GLADES COUNTIES UNTIL 815 PM EDT... * At 740 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Ortona, or 7 miles south of Palmdale. This storm was nearly stationary. * Small hail, funnel clouds, and winds in excess of 45 mph possible with this storm. * Locations impacted include... Palmdale, Ortona and Port La Belle. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. If you can hear thunder, you are close enough to be struck! Seek a safe shelter inside a building or vehicle. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. Persons participating in outdoor activities should seek sturdy shelter until this storm passes. Open shelters found in parks, beaches, or golf courses offer no protection from the dangers of lightning. && LAT...LON 2683 8147 2697 8132 2683 8113 2670 8132 TIME...MOT...LOC 2340Z 318DEG 2KT 2683 8134 RAG
Special weather statement, May 5, 7:58 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Miami FL
758 PM EDT Wed May 5 2021
FLZ066-067-060045-
Hendry FL-Inland Palm Beach County FL-
758 PM EDT Wed May 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY AND
SOUTHWESTERN PALM BEACH COUNTIES UNTIL 845 PM EDT...
* At 757 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 6 miles
southwest of Lake Harbor to 6 miles northwest of Rotenberger
Wildlife Refuge. Movement was northeast at 10 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Lake Harbor, Okeelanta,
Holey Land Wildlife Refuge, Belle Glade Camp and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Persons participating in outdoor activities should seek sturdy
shelter until these storms pass. Open shelters found in parks,
beaches, or golf courses offer no protection from the dangers of
lightning.
&&
LAT...LON 2690 8069 2642 8065 2640 8097 2675 8096
2681 8084 2679 8082 2687 8074
TIME...MOT...LOC 2357Z 234DEG 7KT 2663 8089 2648 8089
RAGSpecial weather statement, May 5, 8:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
839 PM EDT Wed May 5 2021
FLZ067-060130-
Inland Palm Beach County FL-
839 PM EDT Wed May 5 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PALM BEACH COUNTY
UNTIL 930 PM EDT...
* At 839 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near
Pahokee to Lake Harbor. Movement was east at 15 mph.
* Nickel size hail, funnel clouds, and winds in excess of 45 mph
possible with these storms.
* Locations impacted include...
Belle Glade, Pahokee, South Bay, Canal Point, Lake Harbor and Fremd
Village-Padgett Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
&&
LAT...LON 2696 8061 2696 8043 2668 8062 2663 8088
2670 8089 2680 8083 2679 8082 2691 8070
2694 8069 2697 8061
TIME...MOT...LOC 0039Z 248DEG 11KT 2683 8074 2671 8082
RAGThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:19 PM EDT | Special Marine Warning | MFL | 56 min | |
| May 6, 12:35 PM EDT | Special Marine Warning | MFL | 55 min | |
| May 6, 1:22 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 6, 2:34 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| May 6, 3:53 PM EDT | Special Marine Warning | MFL | 97 min | |
| May 6, 5:02 PM EDT | Special Weather Statement | MFL | Palm Beach | 43 min |
| May 6, 5:23 PM EDT | Special Marine Warning | MFL | 37 min | |
| May 6, 5:24 PM EDT | Special Weather Statement | MFL | Palm Beach | 81 min |
| May 6, 5:34 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 26 min |
| May 6, 5:48 PM EDT | Special Weather Statement | MFL | Palm Beach | 42 min |
| May 6, 5:51 PM EDT | Special Marine Warning | MFL | 114 min | |
| May 6, 5:53 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 52 min |
| May 6, 5:56 PM EDT | Special Marine Warning | MFL | 64 min | |
| May 6, 6:01 PM EDT | Special Weather Statement | MFL | Palm Beach | 59 min |
| May 6, 6:08 PM EDT | Special Weather Statement | MFL | Broward | 52 min |
| May 6, 6:08 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 67 min |
| May 6, 6:32 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 58 min |
| May 6, 6:41 PM EDT | Special Marine Warning | MFL | 94 min | |
| May 6, 7:06 PM EDT | Special Marine Warning | MFL | 84 min | |
| May 6, 7:10 PM EDT | Special Weather Statement | MFL | Miami-Dade | 50 min |
| May 6, 7:10 PM EDT | Special Weather Statement | MFL | Martin | 50 min |
| May 6, 7:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 77 min |
| May 6, 7:34 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 116 min |
| May 6, 7:41 PM EDT | Special Marine Warning | MFL | 2 hr | |
| May 6, 7:43 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| May 6, 7:52 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 21 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.